# SDR CAL950429

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Fuse
- Condition: Blown
- Location: Fwd Bat Charger
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SDF - FLT 1679 - INSPECTION FOUND A FORWARD SECTION OF EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE.  TROUBLESHOOTING FOUND BAD FUSE ON FORWARD BATTERY CHARGER.  THE FUSE WAS REPLACED AND OPERATION OF THE LIGHTS WAS RESTORED.  (X)
